MathSciNet Relay Station
MathSciNet bibliographic data
MR1828878 14J30 (14J70)
Cynk, Sławomir Defect of a nodal hypersurface. Manuscripta Math. 104 (2001), no. 3, 325–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement